Sign in to follow this  
rainbow

sleeping pill made me dizzy and lightheaded this morning

Recommended Posts

Hi Everyone 

Going through stress and anxiety related issues at the momment.... as my hubby says "here we go again" :p 

Anyways my doctor prescribed me Pms-Zopiclone - 5mg, its here in Canada,  to help me sleep at night. i managed to get 7 hours of decent sleep, but i woke up with a feeling of heavniness in my head... and now i am feeling still dizzy and light headed 4 hours after getting up. 

Is this normal ? i have 2 kids i have to look after, and if i feel like this it will be hard to function... and i also work full-time... she told me to take it when needed.....and I NEED IT right now but the side effects are not pleasant. 

Just wondering if others have taken sleeping pills and how  long did it take for the dizzyness to wear off. 

Thanks

Amber 

 

Edited by rainbow

Share this post


Link to post
Share on other sites

It's normal.  I got that way with melatonin as well as now with the clonazepam that i take nightly.  You have to be sure to take it at the right time to allow for it to work it's way through your system.  I have to take my clonazepam at around 7 or 8 so that i can be up by 5 and not have the dizziness and severe drowsiness.

You can try to cut the pill also.  5mg may just be too much.

Share this post


Link to post
Share on other sites

thanks HD Yeh I will talk to my doctor on my Monday about taking half of that.

Also take it sooner. last night I took it around 11pm so that would explain why it took that long to wear off. 

thanks for your reply ☺

Edited by rainbow

Share this post


Link to post
Share on other sites

Rainbow, Drowsiness, lightheadedness and feeling disequilibrium are potential side effects. I ve been on Zopiclone for a year and a half now. Tinnitus started a year ago but wasn t sure it was the drug responsible. After research , Zop can cause tinnitus and certainly unsteadiness, feeling like you had a drink or 2.   Something you will have to evaluate over time. All slleping pills seem to have this as  a possible after effect unfortunately.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this